Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 232794, 20 pages
http://dx.doi.org/10.1155/2012/232794
Research Article

Exponential Synchronization for Impulsive Dynamical Networks

1Department of Mathematics, Southeast University, Nanjing 210096, China
2School of Mathematics, Jiaying University, Meizhou, Guangdong 514015, China

Received 29 November 2011; Accepted 20 June 2012

Academic Editor: Cengiz Çinar

Copyright © 2012 Lijun Pan and Jinde Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. J. Watts and S. H. Strogatz, “Collective dynamics of small-world networks,” Nature, vol. 393, no. 6684, pp. 440–442, 1998. View at Google Scholar · View at Scopus
  2. A. L. Barabási and R. Albert, “Emergence of scaling in random networks,” Science, vol. 286, no. 5439, pp. 509–512, 1999. View at Publisher · View at Google Scholar · View at Scopus
  3. S. Boccaletti, V. Latora, Y. Moreno, M. Chavez, and D. U. Hwang, “Complex networks: structure and dynamics,” Physics Reports, vol. 424, no. 4-5, pp. 175–308, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. G. Rangarajan and M. Z. Ding, “Stability of synchronized chaos in coupled dynamical systems,” Physics Letters A, vol. 296, no. 4-5, pp. 204–209, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. F. Sorrentino, M. Di Bernardo, and F. Garofalo, “Synchronizability and synchronization dynamics of weighed and unweighed scale free networks with degree mixing,” International Journal of Bifurcation and Chaos, vol. 17, no. 7, pp. 2419–2434, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. J. Lü, X. Yu, and G. Chen, “Chaos synchronization of general complex dynamical networks,” Physica A, vol. 334, no. 1-2, pp. 281–302, 2004. View at Publisher · View at Google Scholar · View at Scopus
  7. X. F. Wang and G. Chen, “Synchronization in scale-free dynamical networks: robustness and fragility,” IEEE Transactions on Circuits and Systems I, vol. 49, no. 1, pp. 54–62, 2002. View at Publisher · View at Google Scholar · View at Scopus
  8. C. W. Wu, “Synchronization in networks of nonlinear dynamical systems coupled via a directed graph,” Nonlinearity, vol. 18, no. 3, pp. 1057–1064, 2005. View at Publisher · View at Google Scholar · View at Scopus
  9. Z. Li, “Exponential stability of synchronization in asymmetrically coupled dynamical networks,” Chaos, vol. 18, no. 2, Article ID 023124, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Singapore, 1989.
  11. A. M. Samoĭlenko and N. A. Perestyuk, Impulsive Differential Equations, vol. 14 of World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, World Scientific, Singapore, 1995. View at Publisher · View at Google Scholar
  12. T. Yang, Impulsive Control Theory, vol. 272 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 2001.
  13. Q. Wu, J. Zhou, and L. Xiang, “Global exponential stability of impulsive differential equations with any time delays,” Applied Mathematics Letters, vol. 23, no. 2, pp. 143–147, 2010. View at Publisher · View at Google Scholar · View at Scopus
  14. S. Cai, J. Zhou, L. Xiang, and Z. R. Liu, “Robust impulsive synchronization of complex delayed dynamical networks,” Physics Letters A, vol. 372, no. 30, pp. 4990–4995, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. Q. Yang and J. D. Cao, “Exponential synchronization of the complex dynamical networks with a coupling delay and impulsive effects,” Nonlinear Analysis, vol. 11, no. 3, pp. 1650–1659, 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. J. Zhou, L. Xiang, and Z. Liu, “Synchronization in complex delayed dynamical networks with impulsive effects,” Physica A, vol. 384, no. 2, pp. 684–692, 2007. View at Publisher · View at Google Scholar · View at Scopus
  17. J. Lu, D. W. C. Ho, and J. D. Cao, “A unified synchronization criterion for impulsive dynamical networks,” Automatica, vol. 46, no. 7, pp. 1215–1221, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. K. Li and C. H. Lai, “Adaptive-impulsive synchronization of uncertain complex dynamical networks,” Physics Letters A, vol. 372, no. 10, pp. 1601–1606, 2008. View at Publisher · View at Google Scholar · View at Scopus
  19. Z. Yang and D. Xu, “Stability analysis of delay neural networks with impulsive effects,” IEEE Transactions on Circuits and Systems I, vol. 52, no. 1, pp. 517–521, 2005. View at Google Scholar
  20. Z. H. Guan, Z. W. Liu, G. Feng, and Y. W. Wang, “Synchronization of complex dynamical networks with time-varying delays via impulsive distributed control,” IEEE Transactions on Circuits and Systems I, vol. 57, no. 8, pp. 2182–2195, 2010. View at Publisher · View at Google Scholar · View at Scopus
  21. L. Pan and J. Cao, “Anti-periodic solution for delayed cellular neural networks with impulsive effects,” Nonlinear Analysis, vol. 12, no. 6, pp. 3014–3027, 2011. View at Publisher · View at Google Scholar
  22. B. Liu and D. J. Hill, “Impulsive consensus for complex dynamical networks with nonidentical nodes and coupling time-delays,” SIAM Journal on Control and Optimization, vol. 49, no. 2, pp. 315–338, 2011. View at Publisher · View at Google Scholar · View at Scopus
  23. S. H. Mou, H. J. Gao, W. Y. Qiang, and K. Chen, “New delay-dependent exponential stability for neural networks with time delay,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 38, no. 2, pp. 571–576, 2008. View at Publisher · View at Google Scholar · View at Scopus
  24. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, UK, 1990.
  25. D. Y. Xu and Z. C. Yang, “Impulsive delay differential inequality and stability of neural networks,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 107–120, 2005. View at Publisher · View at Google Scholar · View at Scopus
  26. H. T. Lu, “Chaotic attractors in delayed neural networks,” Physics Letters A, vol. 298, no. 2-3, pp. 109–116, 2002. View at Publisher · View at Google Scholar · View at Scopus